# SDR SIMA20120302012

- Difficulty date: March 2, 2012
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N632AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145143
- Aircraft time: 29,891 hours, 28,192 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Condition: Cracked
- Location: Pax Door Handle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FOUND PAX DOOR INTERNAL ACTUATING HANDLE FITTING BRACKET THAT ATTACHES TO WEB STRUCTURE, IS CRACKED.  FOUND A REPAIR THAT APPEARS TO BE SATISFACTORY (SEE ETN EM52-037 AND EO EM-52MR-250) AT THE PAX DOOR INTERNAL ACTUATING HANDLE FITTING, BRACKET THAT ATTACHES TO WEB STRUCTURE.  DID NOT FIND ANY NEW DISCREPANCY AND DID NOT SEE ANY CRACK MARKED.
